Fever ‘n Flu Tablets & Syrup – Relieving symptoms of hay fever and common cold

Active ingredients:

  • 1 Tablet  contains: 500 mg Paracetamol, 30 mg Pseudoephedrine HCI, 2 mg Chlorpheniramine maleate.
  • Syrup (per 5 ml or teaspoonful) Each formulation contains: 160 mg Paracetamol, 15 mg Pseudoephedrine HCI, 1mg Chlorpheniramine maleate.

Fever ‘n Flu contain three active ingredients. the first is paracetamol which possesses analgesic and antipyretic properties. Paracetamol reduces fever by a direct action on the hypothalamic heat-regulating centers. Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce the side effects often associated with aspirin.

Pseudoephedrine HCI the second ingredient is a sympathomimetic agent which stimulates adrenergic receptors of the vascular smooth muscles in the mucous membranes of the upper respiratory tract, specially the nasal mucosa and sinuses causing rapid nasal decongestion, red for disal mucosal edema and reduction of sinuses secretion.

Chlorpheniramine maleate the third ingredient is a prototype potent antihistaminic that blocks the action of histamine. This effect helps provide temporary relief of runny nose, sneezing and watery and itching eyes.

Thus, the combination of these three active ingredients renders Fever ‘n Flu  tablets and syrup the perfect choice for the treatment of common cold and influenza accompanied by symptoms such as fever, headache, body aches and nasal congestion.

Indications

  • Relief of common cold and influenza with symptoms such as nasal congestion, runny nose, sore throat, sneezing, minor aches, pains, headaches and fever.
  • Seasonal and perennial allergic rhinitis.

Dosage

  • Adults: 1 tablet three times daily.
  • Children: 6-11 years: 2 teaspoonfuls three times daily.

Side Effects

Fever ‘n Flu tablets and syrup are safe and well tolerated. As with other products containing antihistaminics, mild sedation might occur.

Contraindications

Hypersensitivity to any ingredient of the product, high blood pressure, or hyperthyroidism.

Pregnancy & Lactation

If you are pregnant or nursing a baby, seek the advice of a health professional before using this product.

Warnings & Precautions

  • If you have heart disease, diabetes or a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland do not
    take the drug unless directed by a doctor.
  • Use with caution when driving a motor vehicle or operating dangerous machinery.
  • The total daily dose of paracetamol should not exceed 4 gm. –
  • Not to be used for children less than 6 years.

Further Information

Fever ‘N Flu Tablets & Syrup – Arabic Information

فيفر آند فلو لعلاج نزلات البرد والأنفلونزا

Composition

Active ingredients:

  • 1 Tablet  contains: 500 mg Paracetamol, 30 mg Pseudoephedrine HCI, 2 mg Chlorpheniramine maleate.
  • Syrup (per 5 ml or teaspoonful) Each formulation contains: 160 mg Paracetamol, 15 mg Pseudoephedrine HCI, 1mg Chlorpheniramine maleate.

Inactive ingredients:

  • Tablets: Lactose monohydrate, maize starch, pregelatinized starch, microcrystalline cellulose PH101, croscarmellose sodium, colloidal silicon dioxide, magnesium stearate.
  • Syrup: Glycerol, povidone, methyl paraben, propyl paraben, saccharin sodium, sodium citrate, grape flavour, carmoisine, citric acid, purified water.

Pharmaceutical form: Tablets & syrup.

Drug Interactions

Sedatives and tranquilizers may increase the drowsiness effect.

Pharmacokintetics

  • Paracetamol is readily absorbed from gastrointestinal tract with peak plasma concentration occurring about 10 to 60 minutes after oral doses.
  • Paracetamol is distributed into most body tissues, it crosses the placenta and is present in breast milk.
  • Paracetamol plasma protein binding is negligible at usual therapeutic concentrations. The elimination half-life varies about 1 to 3 hours.
  • Paracetamol is metobolised predominantly in the liver and excreted in the urine mainly as glucuronide and sulfate conjugates.
  • Chlopheniramine maleate is absorbed relatively slowly from the gastrointestinal tract, peak plasma concentrations occurring about 2.5 to 6 hours after oral doses.
  • About 70% of chlorpheniramine in the circulation is bound to plasma proteins.
  • Chlorpheniramine is widely distributed in the body and enters the CNS.
  • unchanged drug and metabolites are excreted primarily in the urine.
  • A duration of action of 4 to 6 hours has been reported.
  • Pseudoephedine is readily absorbed from the gastrointestinal tract.
  • It is excreted largely unchanged in the urine with small amounts of its hepatic metabolites.
  • It has a half life of about 5 to 8 hours.
  • Small amounts are distributed in breast milk.

Packing

  • A carton box containing 10 or 20 tablets in (PVC/AI) strips and a pamphlet.
  • A carton box containing 60, 100 or 120 ml glass bottle and a pamphlet.

Storage

  • Syrup: Keep at a temperature not exceeding 30°C.
  • Tablets: Keep at a temperature not exceeding 30°C, in dry place.
  • Keep out of reach of children.

Instructions To Patients

  • Do not exceed recommended dosage.
  • Do not take this product for more than 10 days.
  • Severe or recurrent pain or high or continued fever may indicate serious illness, in this case consult a physician.

Discover more from Pharma Guide

Subscribe to get the latest posts sent to your email.